Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering with gastritis, heart burning, occasional vomiting, weight loss, no relief with medicines, on perinorm, librax. Advice?

dear sir,i am hrishikesh delhi.sir from last one year i am sufferinf from gastritis problem.symtoms are gases from upper and lower side after having food, heart burning,somtimes feel vomit and also loosing weight..i went to many doctors but not getting relief..when i take medicine through doctors advice i get relief,but once i finished the medicine it again starts.latest i took pantocid hp,but not getting i am taking perinom and librax tablets,please advice
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Hrishikesh, hello
Thanks for your query.
The symptoms you have mentioned are due to Acid Peptic Disorder. Apart from taking medicines take following precautions:-
1. Donot remain empty stomach for long
2. Avoid spicy and oily foods
3. Drink plenty of pure filtered water
4. Eat curd if it suits you.
It is advisable that you should have an Endoscopy done.
Coming on the treatment part, Ranitidine with Domperidone are helpful. Taking Antacid gel is good as it forms a protective covering over the damaged mucosa.
It will be good that you take treatment under supervision of a Gastrologist.
I hope this is helpful to you. If you have any furthur query, I will be happy to help.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor